Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Is there any problem in using Fluorometholone (0.1%) for my affected cornea as it is causing severe headache ?

I m 36 yrs. After redness in eyes, it affected cornea and vision not clear. So, my doctor prescribe Fluorometholone (0.1%) sterile ophthalmic suspension 4 times for 2 weeks and continue 3 times for 5 days & 2 times for 5 days and stop. After using this medicine i m suffering from heavy headache . Is there any problem to use this medicine, i heard that it s a steroid, please reply. Thanks.
Asked On : Sun, 12 Jun 2011
Answers:  2 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Side effects of fluorometholone are:
1. pain behind eyes,sudden vision changes,headache.
2.sudden eye irritation
3.blurred vision,tunnel vision,eyepain,seeing halos. well i have listed the side effects that occur with the medication that you are using.once you stop the medication these things will subside.well if you are not at all comfortable with the medication and feel that the primary prob is not improving then its advisable to consult your ophthalmologist .
Answered: Sun, 12 Jun 2011
I find this answer helpful
Ophthalmologist Dr. Alpesh R Shah's  Response
Your headache is not because of medicine you are using as it does not give any side effect like headache. It may be related to your corneal problem especially if there is an infection of cornea.It will be better to see your doctor again and make sure there is no infection as Steroid like Fluorometholone may worsen it. If there is no infection than Headache nay not be related to eye.
Answered: Sun, 12 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor